MathSciNet Relay Station
MathSciNet bibliographic data
MR932662 (89h:22020) 22E40
Mostow, G. D. On discontinuous action of monodromy groups on the complex $n$-ball. J. Amer. Math. Soc. 1 (1988), no. 3, 555–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement